Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Spotting after intercourse, delayed periods, tender breasts and nausea. Pregnancy test report negative. Advice?

Just stopped using mirana in Jan. Since then I have had a reg period 26 days.. I have a calendar to track. Im three days late today. Light red bleeding today only when I wipe. But had intercourse last night. When I was pregnant before and had intercourse I woud bleed. Cramps for days tender breasts and nausea. For two weeks. Neg tests.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Hello dear,
Thanks for the query, get a speculum examination to look for any CERVICAL LESION and PAP smear done to rule out any cervical Intraepithelial Lesion. If everything is normal it could be DUB(Dysfunctional Uterine Bleeding).
Hope I answered your question, Kindly reply me if you have any further queries or any comments. I will be very happy to help you.
Dr Arif
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor